Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil

Posted by jemma on July 16, 2003, at 13:36:06

In reply to Re: provigil jemma, posted by blondegirl47 on July 12, 2003, at 10:26:52


Hi blondegirl -

Provigil never bummed me out. At first, I didn't really notice anything except that it was easier to stay awake. Then, about two weeks in, I found myself sorting my kitchen cupboards for the first time in years. About two weeks after that, a low-grade depression that had been plaguing me for months just seemed to lift. It's called a mood-brightener, and that's exactly what it does for me.

Good luck -

Jemma

> thanks, Jemma. I will try with food again and split the dose. My tummy is upset again today. Seems like about an hour after I eat. I wonder if my adderall is starting to upset my tummy. I take it with 40 mg prilosec, on an empty stomach. I think I will have a no med day tomorrow to see if that helps. thanks for your post :)
> p.s. did it bum you out at first?
>
> Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jemma thread:239859
URL: http://www.dr-bob.org/babble/20030714/msgs/242541.html